# SDR MALA010787

- Difficulty date: November 18, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A031
- Aircraft time: 37,251 hours, 41,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT FLAP REAR SPAR CRACKED AT WS 142.06.  COMPLETED REPAIR OF REAR SPAR IAW EO 57007.
